# SDR 99UAL900324

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J, Y
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL APPROX 90 KNOTS, NR 2 ENG FAIL LT ON, DECREASING N1 AND RISING EGT, TO 960 DEGREES C.  ABORTED TAKEOFF AND SHUTDOWN ENGINE, TAKEOFF WEIGHT 352.8 NR (NOTED ENGINE STALLED).  INCOMING SHOP BORESCOPE FOUND  A STAGE 9 HPC BLADE FAILED AT MIDSPAN.  MULTIPLE BLADE AND STATOR DAMAGE DOWNSTREAM AS A RESULT OF SECONDARY DAMAGE.  HPT BORESCOPE SHOWED ALUMINUM METAL SPLATTED INDICATING HPC SEAL MATERIAL.  SUBJECT ENGINE WAS REMOVED FROM SERVICE ON 6/15/99.
